+91 8617752708

Asian Research Journal of Mathematics, 2456-477X,Vol.: 9, Issue.: 4

Original-research-article

S-Strongly Finite Type Rings

 

Mosbah Eljeri1,2*
1Monastir University, Tunisia.
2Majmaah University, Kingdom of Saudi Arabia.

Article Information
Editor(s):
(1) Junjie Chen, Department of Electrical Engineering, University of Texas at Arlington, USA.
Reviewers:
(1) Areej M. Abduldaim, University of Technology, Iraq.
(2) Celil Nebiyev, 19 Mayis University, Turkey.
Complete Peer review History: http://www.sciencedomain.org/review-history/25090

Abstracts

In this paper a ring means a commutative ring with identity element and S is a multiplicatively closed subset of the studied ring whose elements are regular. Inspiring from the work of J. Arnold about strongly finite type rings and D. E. Rush's about noetherian spectrum rings, we introduce two types of rings that are S-strongly finite type rings and S-noetherian spectrum rings. We give some characterizations of these rings and we illustrate them by many examples.

Keywords :

Commutative rings; S- nite ideal; S-SFT ring.

Full Article - PDF    Page 1-9 Article Metrics

DOI : 10.9734/ARJOM/2018/41715

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429